# SDR 96ZZZX3209

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8271G
- Make and model: Cessna 177RG
- Aircraft serial: 177RG0171
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Support
- Part number: 204101743
- Condition: Pin Cracked
- Location: Lt Mlg Downlock
- Part time: 2,486 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOWNLOCK SUPPORT LOWER PIN FOUND CRACKED.  THIS CONDITION WAS FOUND AFTER FINDING RT DOWNLOCK SUPPORT LOWER PIN BROKEN OFF.  THIS CRACK NOT VISIBLE WITH DOWNLOCK ASSEMBLED ON AIRCRAFT.  SUSPECT CAUSE:  AIRCRAFT OPERATED ON ROUGH LANDING STRIP.  RECOMMEND DISASSEMBLY OF LOCK TO ZYGLOW PINS IF A/C IS OPERATED ON ROUGH LANDING STRIPS.
